Transactions of the Institute of Systems, Control and Information Engineers
Online ISSN : 2185-811X
Print ISSN : 1342-5668
An Algorithm of J Spectral Factorization for Discrete Time Polynomial Matrices
The Approach Based on Two-Variable Polynomial Matrices and Riccati Equations
Osamu KANEKOTakao FUJII
Author information
JOURNALS FREE ACCESS

2005 Volume 18 Issue 2 Pages 62-69

Details
Abstract

This paper addresses an algorithm of J spectral factorization for discrete time polynomial matrices. Particularly, we focus on the computation of J spectral factorization for discrete time polynomial matrices. Our approach is based on two-variable polynomial matrices, which is introduced for the analysis and synthesis of discrete time dissipativeness by authors, and algebraic Riccati equations. We show that the solvablity of J spectral factorization of a given polynomial matrix is equivalent to that of an algebraic Riccati equation consisting of the coefficient matrices of the given polynomial matrix. And then we provide an algorithm of discrete time J spectral factorization. Moreover, we give an illustrative example in order to show the validity of our results.

Information related to the author
© The Institute of Systems, Control and Information Engineers
Previous article Next article
feedback
Top